Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the lattice of varieties of bands of groups

Thomas Eric Hall and Peter R. Jones

Vol. 91 (1980), No. 2, 327–337
Abstract

In this paper we prove that the lattice of varieties of bands of groups is modular and apply this to direct decompositions of various sublattices. The join of the varieties of bands and of completely simple semigroup is shown to be the variety of “pseudo-orthodox” bands of groups.

Mathematical Subject Classification 2000
Primary: 08B15
Secondary: 20M05, 20M07
Milestones
Received: 15 August 1979
Revised: 15 February 1980
Published: 1 December 1980
Authors
Thomas Eric Hall
Peter R. Jones